Common fixed point of compatible maps of type $(\gamma)$ on complete fuzzy metric spaces
Commun. Korean Math. Soc. 2009 Vol. 24, No. 4, 581-594
https://doi.org/10.4134/CKMS.2009.24.4.581
Printed December 1, 2009
Shaban Sedghi, Duran Turkoglu, and Nabi Shobe
Islamic Azad University-Ghaemshar Branch, Gazi University, and Islamic Azad University-Babol Branch
Abstract : In this paper, we establish a common fixed point theorem in complete fuzzy metric spaces which generalizes some results in \cite{kty}.
Keywords : fuzzy contractive mapping, complete fuzzy metric space
MSC numbers : 54E40, 54E35, 54H25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd